# SDR KCSA071038

- Difficulty date: January 21, 2007
- Submitted: January 21, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON MAIN DECK SEAT TRACK UPPER CHORD AT BS 440, LBL-33.
